MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PRO-RINSE 30G MAXP301T; SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING

TULSA DENTAL PRODUCTS LLC PRO-RINSE 30G MAXP301T; SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING
Model Number MAXP301T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that 3 pro-rinse irrigation probes broke during use.No injury occurred.
 
Additional Manufacturer Narrative
Summary: 25 prorinse irrigating probes 30g were returned (one probe with broken seal and 24 unused probes).These probes were observed, none of them is damaged (not broken, not bent, not damaged and without visual defect).The involved probes used by the customer and damaged upon or during use are not available and cannot be analyzed.Nothing unusual to report was found during dhr review (packaging batch #1797837).Root causes are not identified.We will track this kind of event and monitor the trend.For information, prorinse probes are devices which are intended to be passively inserted inside the canal to treat.Only a ligth pre-curvation of the tube from the customer is allowed but it does not exceed 25°.

Brand Name
PRO-RINSE 30G MAXP301T
Common Device Name
SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key16770508
Report Number2320721-2023-00238
Device Sequence Number3252898
Product Code EIC
UDI-Device IdentifierD716MAXP301T1
UDI-PublicD716MAXP301T1
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMAXP301T
Device Catalogue NumberMAXP301T
Device Lot Number1783398
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/18/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown